Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: med advice please, re: cymbalta Maxime

Posted by floatingbridge on January 1, 2011, at 15:33:00

In reply to Re: med advice please, re: cymbalta floatingbridge, posted by Maxime on January 1, 2011, at 13:09:12

Yes. Thanks for remembering, Maxime :)

Well, my doc is concerned. He acts at conservative speed, so he suggested I take my dose later in the day, either all at once or split.

The topic of gastritis came up. Well, I took enough Latin to know what the word means, but not the actual illnesses. I started crying (only a tiny bit) because I am tired of going to doctors and being told nothing is wrong.

So today, it's 1:00, and I haven't taken any. I did eat my oatmeal w/ goatmilk and still have a (milder) upset stomach.

So I'm not looking forward to my cymbalta dose. Maybe I do have gastritis
--after meds, anxiety, and depression, why not?


I can call him any time, and he re-emphasized that.

The little I've read about gastritis said what Emmanuel said--that it can refer to the back. (Not that s/he referred to gastritis.)

Thanks for asking, Maxime. I've been wondering how your add-on is working....


MDD and C-PTSD. Chronic fatigue and pain. Good response to Cymbalta.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:floatingbridge thread:974697
URL: http://www.dr-bob.org/babble/20101231/msgs/975491.html